# SDR SWAA001583

- Difficulty date: August 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- Aircraft time: 66,971 hours, 74,942 cycles
- Engine: Pwa JT8*
- Engine time: 66,915 hours, 74,871 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 6558234
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

IN FLIGHT ENGINE SHUT-DOWN, DECLARED EMERGENCY.  NR 1 ENG FIRE WARNING LIGHT ILLUMINATED, SHUT ENG DOWN AND LIGHT REMAINED ILLUMINATED.  BOTH FIRE BOTTLES WERE USED.  REMOVED AND REPLACED NR 1 ENG THE FIRE ELEMENT AND BOTH FIRE EXTINGUISHER BOTTLES PER MM.
